# SDR SWIA2021080260006

- Difficulty date: July 8, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER CABIN FLOORBOARD #232BRF HAS A CORRODED DOUBLER ON THE LOWER FWD END (MARKED).     (C-CHECK RO 7/28/2021)    REMOVED AND REPLACED DOUBLER ON PASSENGER CABIN FLOORBOARD #232BRF ON LOWER FORWARD END IAW CRJ 900 SRM 51-42-13-001-001-A01. ( SEE CONTINUATION SHEET FOR FURTHER DETAILS)
